# SDR DALA2020040602180

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 121,511 hours, 22,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND BACK CEILING EMERGENCY LIGHTS OUT EXTENDING FROM ROW 35A INTO AFT GALLEY. REPLACED BATTERY PACK. SYSTEM OPERATION IS NORMAL.
